# SDR SWAA2013080118769

- Difficulty date: July 10, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 33,548 hours, 22,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910086
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT NLG DOOR AFT HINGE CRACKED AT CUT OUT IN FS SKIN.  REPAIRED DOUBLER IAW SRM.
